# SDR CALA2024122301618

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 70,903 hours, 21,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Displaced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11C EMERG FLOOR LIGHT OFF-TRACK REQUEST DEFER. SECURE AND NO SHARP EDGE. NEF 2520KR THE LENS IS NOT DAMAGED. M&E # 58-2523-3-0048 NEEDED. NO SUFFICIENT TIME. EMERGENCY LIGHT NOT AFFECTED. BRACKET HOUSING IS SECURED AND NO SHARP EDGE PROTRUDE. 11C SEAT TRIM BRACKET REQUIRES REPLACEMENT. APPLIED NEF. INSTALLED NEW EMERG FLOOR LIGHT ON 11C. OPS CHECK GOOD REF AMM 25-25-01-400-801-C1PARTS USED:  58-2523-3-0048,QTY :1
